# SDR YENA2023122101617

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N2084J
- Make and model: Airbus A321-271N
- Aircraft serial: 10029
- Aircraft time: 11,228 hours, 3,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#601, JFK-FLL. ' ODOR IN CABIN (AFT) DURING DESCENT, INFLIGHT DESCRIBED THE SMELL "DIRTY SOCKS, PUNGENT"; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A , ISOLATIONED FAULT TO TYPE 10 A,1,C PER TSM 05-50-810-085-B/ TSM 05-50-00-810-085D.  AIRCRAFT IS OK FOR SERVICE.'
